Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/76802
標題: 利用通用土壤流失方程式預測公路邊坡之土壤沖蝕
Prediction of Soil Erosion on Highway Slopes Using the Universal Soil Loss Equation
作者: C.W. Lovell
范正成
J.-C. Fan
勞威爾
關鍵字: The slope length factor;土壤可蝕性指數;The soil erodibility factor;Soil erosion;Highway slope the universal soil loss equation;The slope steepness factor;土壤沖蝕;公路邊坡;通用土壤流失方程式;坡度指數;坡長指數
Project: 中華水土保持學報, Volume 21, Issue 1, Page(s) 25-46.
URI: http://hdl.handle.net/11455/76802
ISSN: 0255-6073
Appears in Collections:水土保持學系
第21卷 第01期

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.